Takip et
Refik Keskin
Refik Keskin
sakarya.edu.tr üzerinde doğrulanmış e-posta adresine sahip - Ana Sayfa
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Some new identities concerning generalized Fibonacci and Lucas numbers
Z Siar, R Keskin
Hacet. J. Math. Stat 42 (3), 211-222, 2013
722013
Some new properties of balancing numbers and square triangular numbers
R Keskin, O Karaatly
Journal of integer sequences 15 (1), 1-13, 2012
532012
Solutions of some quadratic Diophantine equations
R Keskin
Computers & Mathematics with Applications 60 (8), 2225-2230, 2010
502010
Integer solutions of some Diophantine equations via Fibonacci and Lucas numbers
B Demirtürk, R Keskin
J. Integer Seq 12 (8), 8, 2009
402009
Suborbital graphs for the normalizer of Γ0 (m)
R Keskin
European Journal of Combinatorics 27 (2), 193-206, 2006
382006
Some new Fibonacci and Lucas identities by matrix methods
R Keskin, B Demirtürk
International Journal of Mathematical Education in Science and Technology 41 …, 2010
352010
On Suborbital Graphs for the Normalizer of
R Keskin, B Demirtürk
the electronic journal of combinatorics, R116-R116, 2009
322009
Repdigits as products of two Pell or Pell-lucas numbers
Z Siar, F Erduvan, R Keskin
Acta Mathematica Universitatis Comenianae 88 (2), 247-256, 2019
312019
Solutions of Some Diophantine Equations Using Generalized Fibonacci and Lucas Sequences.
R Keskin, B Demirtürk
Ars Comb. 111, 161-179, 2013
252013
Fibonacci and Lucas congruences and their applications
R Keskin, B Demirtürk Bitim
Acta Mathematica Sinica, English Series 27, 725-736, 2011
242011
On Fibonacci and Lucas numbers of the form cx2
R Keskin, Z Yosma
J. Integer Seq 14 (9), 11.9, 2011
232011
Generalized Fibonacci and Lucas numbers of the form 5x2
R Keskin, O Karaatli
International Journal of Number Theory 11 (03), 931-944, 2015
202015
On some Diophantine equations
BD Bitim, R Keskin
Journal of Inequalities and Applications 2013, 1, 2013
192013
Repdigits as products of two Fibonacci or Lucas numbers
F Erduvan, R Keskin
Proceedings-Mathematical Sciences 130, 1-14, 2020
172020
Repdigits base b as products of two Lucas numbers
F Erduvan, R Keskin, Z Şiar
Quaestiones Mathematicae 44 (10), 1283-1293, 2021
162021
Fibonacci and Lucas numbers as products of two repdigits
F Erduvan, R Keskin
Turkish Journal of Mathematics 43 (5), 2142-2153, 2019
162019
Lucas numbers which are concatenations of three repdigits
F Erduvan, R Keskin
Results in Mathematics 76, 1-13, 2021
152021
Positive integer solutions of some Pell equations
R Keskin, MG Duman
Palestine Journal of Mathematics 8 (2), 213-226, 2019
152019
The square terms in generalized Lucas sequences
Z Siar, R Keskin
Mathematika 60 (1), 85-100, 2014
152014
On suborbital graphs for some Hecke groups
R Keskin
Discrete Mathematics 234 (1-3), 53-64, 2001
152001
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20